Can Loperamide Diarrhea Medication Be Taken Together With Clindamycin Antibiotics?

Illustration of Can Loperamide Diarrhea Medication Be Taken Together With Clindamycin Antibiotics?
Illustration: Can Loperamide Diarrhea Medication Be Taken Together With Clindamycin Antibiotics? images.agoramedia.com

Hello, I have doubts whether the Lopramide HCL diarrhea drug can be combined with the use of clydamicin 300 antibiotics and also L-Bio®Cap?

1 Answer:

Hello!
Thank you for using the HealthReplies.com consulting service
We understand the concerns that you feel
Loperamide is a drug used to reduce diarrhea symptoms. This drug works by slowing intestinal movements in order to prolong the absorption of fluids in the intestine. While clindamicin is an antibiotic used in cases of bacterial infections to suppress the growth of these germs.
In the case of diarrhea, antibiotics are generally not needed as the first choice therapy. Acute diarrhea is the most common case of diarrhea, and is caused by a viral infection due to contaminated food or drinks, poor hygiene or can also be caused by bacterial or parasitic infections.
Whereas L-bio capsule is a food supplement that contains probiotics. This supplement is useful for maintaining normal intestinal flora with good bacteria namely Lactobacillus achidophilus. It is expected that with the development of these bacteria, bad germs that cause diarrhea can be suppressed.

The use of loperamide is often juxtaposed with antibiotics in cases of acute diarrhea. But this is not routine to be given, because in general cases of acute diarrhea occur due to viruses. Provision of antibiotics should ideally be given after stool examination to determine the presence or absence of bacteria and parasites so that appropriate treatment can be given.
Irrational antibiotics can also trigger diarrhea due to antibiotic drugs (antibiotics induced diarrhea).
To get more complete information, we recommend that you carry out further consultations with your nearest doctor.
Fill your body fluids to avoid the risk of dehydration. Eat nutritious foods, drinks that contain electrolytes, and take care of your cleanliness and the environment.
Thus the information we can convey, hopefully helps

: by

Related Question

Is The Danger Of Slimy Stool In Babies 2 Months?

Is The Danger Of Slimy Stool In Babies 2 Months?

(2 years ago)

, for 5 days, my child has runny mucus, I have taken my child to the pediatrician said the doctor told me to replace milk and was given vitamins with the doctor, I have changed the...

(2 years ago)

...

Swollen Gums And Painful Swallowing.?

Swollen Gums And Painful Swallowing.?

(2 years ago)

Hello, I want to ask, I feel painful and rich in a prick in the gum and dizzy in the nutmeg, and just swallowing it feels bad and painful, that’s why...

Leave a Reply

Your email address will not be published.